# SDR EE4Y2023031017388

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 29,009 hours, 17,557 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING TH ESTRUCTURE INSPECTION WAS FOUND IN THE RH WING FIXED T/E AREA BETWEEN RIBS 21-22 OVERHANG WITH CORROSION. DUE TO THIS FACT DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL. AFTER AIRBUS EVALUATION REPAIR INSTRUCTIOINS WERE PROVIDED UNDE DOSSIER 81068690 THE REPAIR WAS HANDLED UNDER COOPESA JOB: A1M114 ITEM 6-5
